Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 5, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 13, 2006, 4:10 AM EST for 7 counties in Indiana; 32 counties in Ohio; Boone County, Campbell County, Kenton County, Kentucky. It took effect at Mar 13, 2006, 7:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2006, 4:10 AM EST (09:10 UTC)
- In effect from
- Mar 13, 2006, 7:00 PM EST
- Expired
- Mar 14, 2006, 3:54 AM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 42 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 130910 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 410 AM EST MON MAR 13 2006 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-131715- /O.NEW.KILN.WI.Y.0005.060314T0000Z-060314T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 410 AM EST MON MAR 13 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY. A DEEPENING LOW WILL MOVE FROM THE MID MISSISSIPPI VALLEY TODAY INTO MICHIGAN BY THIS EVENING. ONCE THE STRONG COLD FRONT MOVES THROUGH LATER THIS AFTERNOON INTO THIS EVENING...THEN WINDS WILL BECOME WESTERLY WITH SUSTAINED WINDS AROUND 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ TIPTON
3 follow-up statements
000 WWUS71 KILN 131741 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1241 PM EST MON MAR 13 2006 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-140145- /O.CON.KILN.WI.Y.0005.060314T0000Z-060314T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 1241 PM EST MON MAR 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... A DEEPENING LOW WILL MOVE INTO MICHIGAN BY THIS EVENING. ONCE A STRONG COLD FRONT MOVES THROUGH LATE THIS AFTERNOON INTO THIS EVENING...THEN WINDS WILL BECOME WESTERLY WITH SUSTAINED WINDS AROUND 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 132049 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 349 PM EST MON MAR 13 2006 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-140600- /O.CON.KILN.WI.Y.0005.060314T0000Z-060314T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 349 PM EST MON MAR 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY. A DEEPENING LOW WILL MOVE INTO THE LOWER GREAT LAKES LATER THIS EVENING. ONCE A STRONG COLD FRONT MOVES THROUGH THIS EVENING...WINDS WILL BECOME WESTERLY WITH SUSTAINED WINDS AROUND 20 TO 25 MPH WITH ISOLATED GUSTS UP TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 140854 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 354 AM EST TUE MAR 14 2006 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-141000- /O.CAN.KILN.WI.Y.0005.000000T0000Z-060314T1000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 354 AM EST TUE MAR 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED OVERNIGHT TO BELOW ADVISORY CRITERIA. HOWEVER...WIND GUSTS OF 25 TO 30 MPH WILL REMAIN POSSIBLE TODAY. $$ RYAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 13, 3:33 AM EST, 37 minutes earlier.
Area forecast discussion, Mar 13, 3:33 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
333 AM EST MON MAR 13 2006
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
SURFACE ANALYSIS SHOWS DEEPENING LOW NW OF KSTL WITH WARM FRONT
LOCATED ACROSS NRN INDIANA AND OHIO. IR IMAGERY SHOWS BROKEN LINE
OF DEEP CONVECTION FROM MICHIGAN INTO EASTERN TEXAS WITH COLDEST
TOPS IN SOUTHERN MICHIGAN.
CHALLENGING FORECAST. SPC HAS PUT ALL FORECAST AREA IN MODERATE
RISK TODAY. SURFACE LOW WILL CONTINUE TO DEEPEN AS IT MOVES INTO
MICHIGAN LATTER TODAY. LARGE SCALE ASCENT ALONG WITH MINIMAL TO
MODERATE INSTABILITY (SUNSHINE DEPENDANT) AND STRONG VEERING WIND
FIELDS WILL ALLOW FOR POTENTIALLY SEVERAL ROUNDS OF CONVECTION
TODAY. CURRENT STRONG TO SEVERE CONVECTION OVER NRN INDIANA AND
ILLINOIS WILL CONTINUE TO PUSH EAST INTO FA THIS MORNING. ALL
INDICATION SUGGEST THAT IT WILL WEAKEN AS IT MOVES INTO FA. AS
DEBRIS CLOUDS MIX OUT AND WE GET SOME SUN THEN ADDITIONAL
DEVELOPMENT ALONG AND AHEAD OF COLD FRONT WILL TAKE PLACE BY
EARLY AFTERNOON. RIGHT NOW LOOKS LIKE GOOD THREAT FOR DAMAGING
WINDS WITH SOME HAIL ALSO POSSIBLE. A TORNADO IS NOT OUT OF THE
QUESTION EITHER WITH 0 TO 3 KM SHEAR PROGGED TO BE AROUND 300 M/S
AND HELICITY AROUND 300.
WILL KEEP FLOOD WATCH UP AS WE ARE MORE THAN SATURATED AND ANY
THUNDERSTORM TODAY COULD EASILY PRODUCE AT LEAST TWICE FLASH FLOOD
GUIDANCE FOR MANY COUNTIES IN THE WATCH.
FOR THE OVERNIGHT PRECIPITATION WILL BE QUICKLY COMING TO AN END
IN THE EAST...OTHERWISE ONLY A STRAY SHOWER WILL BE POSSIBLE.
CONCERNED ABOUT WINDS BEHIND THE COLD FRONT. THETA SURFACES
SUGGEST WIND GUSTS OF AT LEAST 40 KTS. IT LOOKS LIKE BEST THREAT
STAYS MAINLY NORTH OF OHIO RIVER...THUS WILL KEEP IT OUT OF MOST
OF KY.
TIPTON
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...
NO CHANGES MADE TO THE EXTENDED...FOR THOUGHTS OF PREVIOUS
FORECASTER SEE DISCUSSION BELOW.
TIPTON
&&
.AVIATION (06Z-06Z)...
TSTMS ASSOCD WITH WARM FRONT HAVE MOVED NORTH OF ALL TAF
SITES...WITH MUCH OF FCST AREA NOW INTO WARM SECTOR. LO LVL CONV
AXIS SHIFTING NORTH WITH WARM FRONT. SKIES HAVE CLEARED ACRS SRN
FCST AREA AND EXPECT THIS TREND WILL CONTINUE OVER NEXT FEW HOURS.
AC/CI WILL BUILD BACK ACRS TAFS AFT 09-10Z IN ASSOC WITH LARGE
AREA OF TSTMS ACRS ILLINOIS/MISSOURI. SQUALL LINE MVNG ACRS
NRN/CNTRL ILLINOIS SHOULD CONTINUE PUSHING EAST THRU THE
NIGHT...AND MAY IMPACT NRN PORTIONS FCST AREA AROUND 12Z.
THEN FOCUS SHIFTS TO DVLPG CONVECTION AHEAD OF STRONG COLD FRONT
FOR AFTN HOURS. MODELS HAVE SLOWED FROPA DOWN TO AFT 18Z
MON...WITH ACCOMPANYING LINE OF TSTMS MOVING THRU FCST AREA.
MODELS INDCG ABUNDANT LO LVL MOISTURE AND SC DURING MRNG HOURS.
THIS SEEMS A BIT OVERDONE CONSIDERING LACK OF SC DVLPMNT IN WARM
SECTOR TO OUR SOUTH AND WEST CURRENTLY. MORE SFC HEATING SHOULD
LEAD TO GREATER CHANCE FOR TSTMS DURING AFTN. 850 LLJ INCREASES TO
NEAR 60KTS DURING DAY...AND HAVE INCREASED SFC WINDS ABV 20KTS
WITH GUSTS OVER 30KTS BY AFTN. MAINTAINED STRONG WIND GUSTS TO
40KTS WITH TSTMS...THEN KEEP GUSTS AT 35-40KTS IN WAKE OF FRNTL
BNDRY DURING EVNG HOURS. WINDS WILL REMAIN GUSTY MON NIGHT AS
STRONG CAA TAKES HOLD BEHIND FROPA.
RYAN
&&
.PREVIOUS DISCUSSION...
(ISSUED 443 PM EST SUN MAR 12 2006)
LONG TERM (WEDNESDAY THROUGH SUNDAY)...
HIGH PRESSURE WILL BE IN PLACE ACROSS THE AREA FOR WEDNESDAY WITH
NEXT SYSTEM FORECAST TO PUSH THROUGH REGION ON THURSDAY. THE 12Z GFS
AND 00Z ECMWF HAVE BOTH TRENDED FARTHER NORTH WITH THE SURFACE LOW
TRACK FOR THIS SYSTEM...WHILE UKMET STILL A LITTLE FARTHER SOUTH.
WILL TREND FORECAST TOWARD MORE OF A GFS/ECMWF FORECAST AND WITH MORE
NORTHERN TRACK...WILL BACK OFF A BIT ON POPS AS BEST CHANCE FOR PCPN
SHOULD BE ALONG AND NORTH OF THE LOW...MAINLY ACROSS OUR FAR NORTH.
THIS WILL ALSO KEEP TEMPS A LITTLE WARMER SO WILL ALSO BACK OFF ON
SNOW WORDING SOME AS IT LOOKS LIKE WE WILL HAVE MORE RAIN THAN SNOW.
AS SYSTEM MOVES OFF TO THE EAST THURSDAY NIGHT...HIGH PRESSURE
BUILDS IN QUICKLY THROUGH THE END OF THE WEEK. THIS SHOULD PROVIDE
FOR DRY CONDITIONS NEXT WEEKEND.
AS FOR TEMPS...HAVE MODERATED THEM SOME FOR THURSDAY BUT MODELS
STILL INDICATING PRETTY GOOD PUSH OF COLD AIR ON BACK SIDE OF
EXITING LOW FOR LATER IN THE WEEK. AS A RESULT...WILL UNDERCUT GUID
TEMPS A FEW DEGREES IN THE LATER PART OF THE EXTENDED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FOR OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088 UNTIL 7 PM MONDAY.
...WIND ADVISORY FOR OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088 FROM 7 PM MONDAY TO 5 AM TUESDAY.
KY...FLOOD WATCH FOR KYZ089>100 UNTIL 7 PM MONDAY.
...WIND ADVISORY FOR KYZ091>093 FROM 7 PM MONDAY TO 5 AM TUESDAY.
IN...FLOOD WATCH FOR INZ050-058-059-066-073>075-080 UNTIL 7 PM
MONDAY.
...WIND ADVISORY FOR INZ050-058-059-066-073>075 FROM 7 PM MONDAY
TO 5 AM TUESDAY.
&&Hazardous weather outlook, Mar 12, 3:49 PM EST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 349 PM EST SUN MAR 12 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-132100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 349 PM EST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT LOW PRESSURE WILL MOVE ALONG A FRONTAL BOUNDARY TONIGHT INTO MONDAY. THIS WILL BRING MORE SHOWERS AND THUNDERSTORMS TO THE REGION...ALLOWING MORE WIDESPREAD MODERATE TO HEAVY RAINFALL. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION IN A SLIGHT RISK FOR SEVERE WEATHER. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY...BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE REGION. THIS COULD WORSEN ANY FLOODING PROBLEMS. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION IN A MODERATE RISK FOR SEVERE WEATHER. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Mar 13, 3:05 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD AURORA 39.07N 84.90W
03/12/2006 DEARBORN IN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED.
0755 AM FLASH FLOOD RISING SUN 38.95N 84.86W
03/12/2006 OHIO IN LAW ENFORCEMENT
HIGH WATER OVER ROADS.
0805 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
03/12/2006 HAMILTON OH LAW ENFORCEMENT
HIGH WATER OVER ROADS THROUGHOUT CINCINNATI METRO AREA.
0810 AM FLASH FLOOD WARSAW 38.79N 84.89W
03/12/2006 GALLATIN KY LAW ENFORCEMENT
HIGH WATER OVER ROADS COUNTYWIDE.
0810 AM FLASH FLOOD COVINGTON 39.04N 84.51W
03/12/2006 KENTON KY LAW ENFORCEMENT
SMALL CREEK OUT OF ITS BANKS. SEVERAL ROADS WITH HIGH
WATER.
0810 AM FLASH FLOOD ALEXANDRIA 38.96N 84.38W
03/12/2006 CAMPBELL KY LAW ENFORCEMENT
HIGH WATER OVER ROADS AND BASEMENTS FLOODED.
0910 AM FLASH FLOOD WEST UNION 38.79N 83.54W
03/12/2006 ADAMS OH LAW ENFORCEMENT
ROADS FLOODED AND CLOSED.
0930 AM FLASH FLOOD MIDDLETOWN 39.51N 84.37W
03/12/2006 BUTLER OH LAW ENFORCEMENT
SEVERAL ROADS FLOODED. HOMES WITH BASEMENT FLOODING.
0930 AM FLASH FLOOD BURLINGTON 39.02N 84.72W
03/12/2006 BOONE KY LAW ENFORCEMENT
SEVERAL HOMES WITH BASEMENT FLOODING.
0935 AM FLOOD 2 NW JEFFERSONVILLE 39.67N 83.58W
03/12/2006 FAYETTE OH LAW ENFORCEMENT
INTERSECTION OF STATE ROUTE 41 AND MOON EVANS ROAD
FLOODED.
0940 AM FLASH FLOOD OTWAY 38.87N 83.19W
03/12/2006 SCIOTO OH BROADCAST MEDIA
STATE ROUTE 73 CLOSED DUE TO HIGH WATER.
0945 AM FLOOD PIKETON 39.07N 83.00W
03/12/2006 PIKE OH LAW ENFORCEMENT
HIGH WATER ON ROADS COUNTYWIDE.
0945 AM FLOOD 5 NW LOGAN 39.59N 82.47W
03/12/2006 HOCKING OH LAW ENFORCEMENT
HIGH WATER ON STATE ROUTE 180.
0945 AM FLOOD WILMINGTON 39.44N 83.83W
03/12/2006 CLINTON OH LAW ENFORCEMENT
HIGH WATER ON ROADS.
0950 AM FLOOD 5 W LEBANON 39.43N 84.31W
03/12/2006 WARREN OH LAW ENFORCEMENT
DICKS CREEK OUT OF ITS BANKS.
0955 AM FLOOD VEVAY 38.74N 85.07W
03/12/2006 CARROLL KY LAW ENFORCEMENT
HIGH WATER ON STATE ROUTE 56.
0955 AM FLOOD VERSAILLES 39.06N 85.26W
03/12/2006 RIPLEY IN LAW ENFORCEMENT
HIGH WATER OVER ROADS.
1010 AM FLASH FLOOD BATAVIA 39.08N 84.18W
03/12/2006 CLERMONT OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED COUNTYWIDE.
&&
RYANLocal storm report, Mar 13, 3:05 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD AURORA 39.07N 84.90W
03/12/2006 DEARBORN IN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED.
0755 AM FLASH FLOOD RISING SUN 38.95N 84.86W
03/12/2006 OHIO IN LAW ENFORCEMENT
HIGH WATER OVER ROADS.
0805 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
03/12/2006 HAMILTON OH LAW ENFORCEMENT
HIGH WATER OVER ROADS THROUGHOUT CINCINNATI METRO AREA.
0810 AM FLASH FLOOD WARSAW 38.79N 84.89W
03/12/2006 GALLATIN KY LAW ENFORCEMENT
HIGH WATER OVER ROADS COUNTYWIDE.
0810 AM FLASH FLOOD COVINGTON 39.04N 84.51W
03/12/2006 KENTON KY LAW ENFORCEMENT
SMALL CREEK OUT OF ITS BANKS. SEVERAL ROADS WITH HIGH
WATER.
0810 AM FLASH FLOOD ALEXANDRIA 38.96N 84.38W
03/12/2006 CAMPBELL KY LAW ENFORCEMENT
HIGH WATER OVER ROADS AND BASEMENTS FLOODED.
0910 AM FLASH FLOOD WEST UNION 38.79N 83.54W
03/12/2006 ADAMS OH LAW ENFORCEMENT
ROADS FLOODED AND CLOSED.
0930 AM FLASH FLOOD MIDDLETOWN 39.51N 84.37W
03/12/2006 BUTLER OH LAW ENFORCEMENT
SEVERAL ROADS FLOODED. HOMES WITH BASEMENT FLOODING.
0930 AM FLASH FLOOD BURLINGTON 39.02N 84.72W
03/12/2006 BOONE KY LAW ENFORCEMENT
SEVERAL HOMES WITH BASEMENT FLOODING.
0935 AM FLOOD 2 NW JEFFERSONVILLE 39.67N 83.58W
03/12/2006 FAYETTE OH LAW ENFORCEMENT
INTERSECTION OF STATE ROUTE 41 AND MOON EVANS ROAD
FLOODED.
0940 AM FLASH FLOOD OTWAY 38.87N 83.19W
03/12/2006 SCIOTO OH BROADCAST MEDIA
STATE ROUTE 73 CLOSED DUE TO HIGH WATER.
0945 AM FLOOD PIKETON 39.07N 83.00W
03/12/2006 PIKE OH LAW ENFORCEMENT
HIGH WATER ON ROADS COUNTYWIDE.
0945 AM FLOOD 5 NW LOGAN 39.59N 82.47W
03/12/2006 HOCKING OH LAW ENFORCEMENT
HIGH WATER ON STATE ROUTE 180.
0945 AM FLOOD WILMINGTON 39.44N 83.83W
03/12/2006 CLINTON OH LAW ENFORCEMENT
HIGH WATER ON ROADS.
0950 AM FLOOD 5 W LEBANON 39.43N 84.31W
03/12/2006 WARREN OH LAW ENFORCEMENT
DICKS CREEK OUT OF ITS BANKS.
0955 AM FLOOD VEVAY 38.74N 85.07W
03/12/2006 SWITZERLAND IN LAW ENFORCEMENT
HIGH WATER ON STATE ROUTE 56.
0955 AM FLOOD VERSAILLES 39.06N 85.26W
03/12/2006 RIPLEY IN LAW ENFORCEMENT
HIGH WATER OVER ROADS.
1010 AM FLASH FLOOD BATAVIA 39.08N 84.18W
03/12/2006 CLERMONT OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED COUNTYWIDE.
&&
RYANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 5:59 PM EST | Severe Thunderstorm Warning | ILN | Warren | 31 min |
| Mar 13, 6:26 PM EST | Severe Thunderstorm Warning | ILN | Bracken, Mason | 24 min |
Nearby
Wind Advisories in Ohio, 2006Wind Advisories in Indiana, 2006Wind Advisories in Kentucky, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.